# SDR DALA2018012200345

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 59,429 hours, 21,775 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LENS ON BOTTOM OF L2 DOOR EMERGENCY SIGN IS MISSING.  REMOVED  AND REPLACED THE LENS IAW AMM 33-51.
